×

zbMATH — the first resource for mathematics

Corrigendum for comparison theorems in: “A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations”. (English) Zbl 1125.45008
A correction of a proof for the comparison result in the author’s paper in [ibid. 23, No. 5, 695–711 (2006; Zbl 1105.45004)] is given.

MSC:
45K05 Integro-partial differential equations
49L25 Viscosity solutions to Hamilton-Jacobi equations in optimal control and differential games
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Arisawa, M., A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations, Ann. I. H. Poincaré - AN, 23, 5, 695-711, (2006) · Zbl 1105.45004
[2] Crandall, M.G.; Ishii, H.; Lions, P.-L., User’s guide to viscosity solutions of second order partial differential equations, Bull. amer. math. soc., 27, 1, (1992) · Zbl 0755.35015
[3] Fleming, W.H.; Soner, H.M., Controlled Markov processes and viscosity solutions, (1992), Springer-Verlag · Zbl 0713.60085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.